Fourfold homologous anionic ortho-Fries rearrangement on a partially bridged resorc[4]arene

Share/Save/Bookmark

Middel, Oskar and Verboom, Willem and Reinhoudt, David N. (2001) Fourfold homologous anionic ortho-Fries rearrangement on a partially bridged resorc[4]arene. Canadian Journal of Chemistry, 79 (11). pp. 1525-1527. ISSN 0008-4042

Full text not available from this repository. The author is invited to upload the full text of this publication.

Item Type:Article
Copyright:© 2001 National Research Council Canada
Faculty:
Science and Technology (TNW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/36801
Official URL:http://dx.doi.org/10.1139/cjc-79-11-1525
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 203078